Jump to content
CrazyBoards.org

Klonopin Warmth!


Recommended Posts

I have been on Klonopin for roughtly 2 yr's. Mainly I take it twice a day but I'm prescribed to take it three times a day for my panic disorder. I thought I was getting tolerent to it but, today I took it and it felt like I had taken it for the first time. IDK if this is placebo tablets I'm getting mixed with real one or My brain is just adapting. IDK has this ever happened to anybody?

Link to comment
Share on other sites

There's really no way that placebos could be mixed in unless you yourself did it. I've had days when I felt my pills more than others. I think it depends on the state of your body. For example, if I am tired, I'm more likely to feel the effects of a benzodiazepine than other times. (I took Klonopin for 3 years.)

Link to comment
Share on other sites

I agree that sometimes I am more affected by my benzos than at other times (and times where they seem to last longer, or I forget to take a dose or take it late because I'm not anxious/needing it) so yeah, this does happen from time to time. I doubt there are placebos mixed in.

Annna

Link to comment
Share on other sites

dude, i was totally going to just ask about this...

today, i feel like the klonopin has knocked me totally on my ass. i can't talk. i can barely type. i sound like a drunk (i've never been drunk myself so i'm basing this on what i've heard drunk people talk like). i can't function. i keep dropping everything. i hit my head on something that was right in front of me (not bad, just enough to hurt). i'm walking into walls, literally.

some days i barely feel it. today i feel like i've been injected with something awful. i feel like a total zombie and i hate it.

my brain is mush.

i'm glad to know at least i'm not the only person who feels the klonopin more some days than others. i wonder if it's cause i drank less the last two days (I usually drink a 32 ounce bottle of water in the afternoon over a few hours time but i had to go out and so didn't get to.) they say i metabolize meds slowly anyway- wonder if after so many days they build up to too much for my system. i'm on a low dose as it is they say.

i am so glad i found these boards. this is so helpful on a day like this when all i can do is sit here and cry because i've destroyed everything i touched today (had to rewash laundry after dropping dirty laundry on top of clean towels, had to re-wash the dishes because of another mishap- i'm a total disaster.

lizzieq

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...